# SDR QXEA2016100300641

- Difficulty date: September 25, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,562 hours, 24,168 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 301 STRINGERS 31-32L  FOUND TO BE BEYOND LIMITS IAW SRM 53-00-00 REPAIR -09.   REPAIRED IAW SRM 53-00-00-02-18.
